# SDR MALA954532

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Dir Gyro
- Part number: 6226136002
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3213 - ON CLIMB-OUT FROM MSP, THE FIRST OFFICERS HSI AND CAPTAINS RMI HEADING INDICATOR STUCK.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NR 2 DIRECTIONAL GYRO.  SYSTEM OPERATED SATISFACTORILY.  (M)
